A dense set of sewings of two crumpled cubes yields $S^3$
Fundamenta Mathematicae, Tome 65 (1969) no. 1, pp. 51-60
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Robert Daverman 1 ; William Eaton 1
@article{10_4064_fm_65_1_51_60,
author = {Robert Daverman and William Eaton},
title = {A dense set of sewings of two crumpled cubes yields $S^3$},
journal = {Fundamenta Mathematicae},
pages = {51--60},
year = {1969},
volume = {65},
number = {1},
doi = {10.4064/fm-65-1-51-60},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-65-1-51-60/}
}
TY - JOUR AU - Robert Daverman AU - William Eaton TI - A dense set of sewings of two crumpled cubes yields $S^3$ JO - Fundamenta Mathematicae PY - 1969 SP - 51 EP - 60 VL - 65 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-65-1-51-60/ DO - 10.4064/fm-65-1-51-60 LA - en ID - 10_4064_fm_65_1_51_60 ER -
Robert Daverman; William Eaton. A dense set of sewings of two crumpled cubes yields $S^3$. Fundamenta Mathematicae, Tome 65 (1969) no. 1, pp. 51-60. doi: 10.4064/fm-65-1-51-60
Cité par Sources :